# SDR DHL9871709C

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING RIB STA 601.5 CRACKED AT LOWER FLANGE AT STR 6.  STOP DRILLED END OF CRACK, ACCOMPLISHED NDT, AND INSTALLED DOUBLER REPAIR PER SRM 57-10-5, 9.75 BY 3.75, N/R 2167.
